# SDR FDEA201410073003

- Difficulty date: October 7, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC03721
- Condition: Gouged
- Location: Lt Wing
- Part time: 61,189 hours, 24,477 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TE PANEL ANGLE GOUGED AT OTBD END.  REPAIRED IAW SRM VOL I 57-00-01 FIG.9
